TITLE

Method for the Calculation of all Zeros of an Analytic Function Based on the Kantorovich Theorem

AUTHOR(S)
Semenov, Vasyl
PUB. DATE
July 2014
SOURCE
Computational Methods in Applied Mathematics;2014, Vol. 14 Issue 3, p385
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
100858015

 

Related Articles

  • Approximation properties of weighted Kantorovich type operators in compact disks. Mahmudov, Nazim; Kara, Mustafa // Journal of Inequalities & Applications;9/7/2015, Vol. 2015 Issue 1, p1 

    In this paper, we discuss the approximation properties of the complex weighted Kantorovich type operators. Quantitative estimates of the convergence, the Voronovskaja type theorem, and saturation of convergence for complex weighted Kantorovich polynomials attached to analytic functions in...

  • Generalized functions in thermal conductivity problems for multilayered constructions. Kudinov, I. V.; Kudinov, V. A.; Kotova, E. V.; Kuznetsova, A. E. // High Temperature;Nov2013, Vol. 51 Issue 6, p830 

    Based on the mathematical apparatus of the generalized function theory and the Kantorovich orthogonal method, approximate analytical solutions of the thermal conductivity problem for a multilayered plate are obtained that allow for evaluating the thermal state of a construction practically in...

  • Analytical evaluation of the Tsytovich-Angelis dust-dust collision functions arising from the kinetic theory of dusty plasmas. Mamedov, B. A. // Physics of Plasmas;Nov2010, Vol. 17 Issue 11, p113711 

    An efficient analytical calculation approach is presented for the Tsytovich-Angelis dust-dust collision functions consisting of the kinetic theory of dusty plasmas. This method is based on the use of binomial expansion theorem for the analytical representation of the dust-dust collision...

  • Analytical evaluation of the Marcus-Hush-Chidsey function using binomial expansion theorem and Error functions. Mamedov, B. // Journal of Mathematical Chemistry;Nov2013, Vol. 51 Issue 10, p2699 

    A simple and straightforward analytical method is presented for calculating the Marcus-Hush-Chidsey function. We present here an alternative derivation method which leads to a simpler series analytical formula, based on the use of the binomial expansion theorem. The convergence of the series is...

  • Works by L. V. Kantorovich on Bernstein polynomials. Vidensky, V. S. // Vestnik Sankt-Peterburgskogo universiteta, Seriia 7: Geologia, G;2013, Issue 2, p50 

    The theme of Bernstein polynomials lies rather far from the main region of interests of L. V. Kantorovich. He devoted to it only two papers in 1930 and 1931 and presented a talk at the First All-Union Mathematical Congress in Kharkov in 1930. However these papers bring to the theory of Bernstein...

  • Works by L. V. Kantorovich on Bernstein polynomials. Vidensky, V. S. // Vestnik Sankt-Peterburgskogo universiteta, Seriia 7: Geologia, G;2013, Issue 2, p164 

    The theme of Bernstein polynomials lies rather far from the main region of interests of L. V.Kantorovich. He devoted to it only two papers in 1930 and 1931 and presented a talk at the First All-Union Mathematical Congress in Kharkov in 1930. However these papers bring to the theory of Bernstein...

  • One-over-polynomial approximation for linear kinetic dispersion and its application to.... Nakamura, Tadas K.; Hoshino, Masahiro // Physics of Plasmas;Oct98, Vol. 5 Issue 10, p3547 

    Proposes a method for the calculation of the plasma dispersion relation for a variety of distribution functions with a complicated resonance mechanism. Function of an approximation with a one-over-polynomial; Application of the residue theorem for integration; Provision of an analytical form of...

  • Characterization Theorems for Scale Invariance Property of Insurance Premium Calculation Principles. Pratsiovytyi, Mykola; Drozdenko, Vitaliy // European Journal of Pure & Applied Mathematics;2014, Vol. 7 Issue 3, p267 

    Characterization theorems for the scale invariance property of the insurance premium calculation principles are presented. Theorems formulated in a form of necessary and sufficient conditions for the mentioned property to be hold. Conditions are imposed on the auxiliary functions with the help...

  • Solution of a nonlinear singular integral equation with quadratic nonlinearity. Gun’ko, O. // Ukrainian Mathematical Journal;May2004, Vol. 56 Issue 5, p840 

    Using methods of the theory of boundary-value problems for analytic functions, we prove a theorem on the existence of solutions of the equationand determine the general form of a solution by using zeros of an entire functionA2 (z) of exponential type.

  • On the Generalized Favard-Kantorovich and Favard-Durrmeyer Operators in Exponential Function Spaces. Nowak, Grzegorz; Sikorska-Nowak, Aneta // Journal of Inequalities & Applications;2007, Vol. 2007 Issue 1, p1 

    The article presents a discussion that focuses on the Kantorovich and the Durrmeyer-type modifications of the generalized favard operators. The discussion is also said to be aimed at proving an inverse approximation theorem for functions f. An analogous inequality for the rth weighted modulus of...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics